# SDR AALA202212122896

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 70,725 hours, 26,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAUTION LIGHT ILLUMINATED ON CIDS PANEL. MAINTENANCE FOUND 2L DOOR ASSSIT BOTTLE PRESSURE LOW AND SERVICED IT PER AMM 52-20-00.
